# SDR YENA2022031500201

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON INTERNAL STRUCTURE SHEAR CLIP AT WASTE CUT OUT FR88 BTW STGR 25R/28R, CENTER FUSELAGE III; CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-12-01, REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-41-02. REFERENCE TECHOPSMX NR 00070 FOR WORK ACCOMPLISHED  TECH 201635713 RII INSPECTOR 200002656
